# SDR ASAA0380801

- Difficulty date: November 22, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365841
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DUIRNG 15K CHECK, FOUND CABIN FLOORBOARD IS DELAMINATED AT FS 1193-1250.  REPLACED FLOORBOARD PER SRM 53-04.  (M)
